Alert archive / New Jersey / Flash Flood Watches in 2019

Flash Flood Watch 11, NWS Philadelphia/Mount Holly

July 31, 20194 states

NWS Philadelphia/Mount Holly issued this flash flood watch at Jul 31, 2019, 3:28 AM EDT for 4 states. It took effect at Jul 31, 2019, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 31, 2019, 3:28 AM EDT (07:28 UTC)
In effect from
Jul 31, 2019, 2:00 PM EDT
Expired
Jul 31, 2019, 8:00 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
None

Counties New Castle County, DE, Cecil County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

264 
WGUS61 KPHI 310728
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
328 AM EDT Wed Jul 31 2019

DEZ001-MDZ008-NJZ008>010-012-013-015>019-PAZ070-071-101>106-
010000-
/O.NEW.KPHI.FF.A.0011.190731T1800Z-190801T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Cecil-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Wilmington, Elkton, Morristown, 
Flemington, Somerville, New Brunswick, Freehold, Trenton, 
Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, 
Mount Holly, Media, Philadelphia, Honey Brook, Oxford, 
West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
328 AM EDT Wed Jul 31 2019

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

The National Weather Service in Mount Holly has issued a

* Flash Flood Watch for portions of northern Delaware, northeast 
  Maryland, New Jersey, and southeast Pennsylvania, including 
  the following areas, in northern Delaware, New Castle. In 
  northeast Maryland, Cecil. In New Jersey, Camden, Gloucester, 
  Hunterdon, Mercer, Middlesex, Morris, Northwestern Burlington, 
  Salem, Somerset, and Western Monmouth. In southeast 
  Pennsylvania, Delaware, Eastern Chester, Eastern Montgomery, 
  Lower Bucks, Philadelphia, Upper Bucks, Western Chester, and 
  Western Montgomery. 

* From 2 PM EDT this afternoon through this evening

* Showers and thunderstorms are forecast to bring periods of heavy
  rain to our region this afternoon into early evening. Rainfall
  totals of 1 to 2 inches are expected for some areas, with local
  amounts up to 3 to 4 inches possible. This rain could fall in a
  short period of time which could lead to areas of flash 
  flooding.

* There is the potential for flooding along small streams and
  creeks, on roadways, and in areas of poor drainage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that there is the potential for flash
flooding which can be life-threatening. Heavy rain is expected to
occur over a short period of time. Rapidly rising flood waters
may quickly inundate roadways and areas of poor drainage. Streams
and creeks could leave their banks, flooding nearby properties.

Please monitor the forecast, especially if you live in a location
that is prone to flooding. Be prepared to take action if a flash 
flood warning is issued for your area.

&&

$$

Robertson
1 follow-up statement
007 
WGUS61 KPHI 312346
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
746 PM EDT Wed Jul 31 2019



DEZ001-MDZ008-NJZ008>010-012-013-015>019-PAZ070-071-101>106-
010100-
/O.EXP.KPHI.FF.A.0011.000000T0000Z-190801T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Cecil-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Wilmington, Elkton, Morristown, 
Flemington, Somerville, New Brunswick, Freehold, Trenton, 
Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, 
Mount Holly, Media, Philadelphia, Honey Brook, Oxford, 
West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
746 PM EDT Wed Jul 31 2019

...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING...

The Flash Flood Watch for portions of northern Delaware,
northeast Maryland, New Jersey, and southeast Pennsylvania will
expire at 8 PM EDT this evening. Although additional showers and
thunderstorms are possible overnight, the threat for heavy rain
leading to flash flooding is low with additional rounds of showers
and thunderstorms.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood watch went out at Jul 30, 8:39 PM EDT, 6 hours 49 minutes earlier.

Area forecast discussion, Jul 30, 8:39 PM EDT, 6 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
839 PM EDT Tue Jul 30 2019

.SYNOPSIS...
Surface troughing will remain in place across the Mid-Atlantic
through the middle of the week. A weak cold front is forecast to
move across the area late Wednesday through early Thursday as high
pressure builds across New England through the end of the week. The
frontal boundary will linger just south of the area through early
next week.
&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
840 PM Update...Due in part to some scattered showers/storms
that affected portions of eastern PA this evening hourly
temperatures have been running a bit cooler than forecast in
places so some adjustments were made accordingly. Otherwise,
these storms continue to generally diminish due to the loss of
daytime heating and it should be a quiet night with conditions
remaining on the warm and muggy side.

Previous Discussion: The main focus for showers and
thunderstorms will remain to our west and northwest into this
evening. We will continue to mention a chance of showers for
Berks County, the Lehigh valley, the Poconos and northwestern
New Jersey. There is little potential for any additional
convection from the Interstate 95 Corridor southeastward.

Any precipitation that affects our northwestern counties into this
evening should dissipate with the loss of daytime heating. The
overnight hours are expected to be clear to partly cloudy in our
region. Low temperatures will favor the upper 60s and the lower 70s
with a light and variable wind.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A cold front approaching from the northwest will result in an
increasing potential for showers and thunderstorms in our region for
Wednesday, especially in the afternoon. The boundary is forecast to
extend from New England, across northern Pennsylvania to the Ohio
River Valley late on Wednesday afternoon.

A surface trough to the lee of the Applachians is expected to be
well established in our region on Wednesday. We are anticipating
isolated strong wind gusts and locally heavy rainfall with the
thunderstorms on Wednesday afternoon.

The forecast mid level flow on Wednesday afternoon suggests a
northeasterly storm motion around 20 MPH. However, the orientation
of the approaching front and the location of the surface trough may
contribute to some training.

Conditions will remain humid on Wednesday with dew point readings
around 70. High temperatures will likely favor the 80s. The wind is
expected to be from the southwest and west around 5 to 10 MPH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Strong to severe thunderstorms across the area Wednesday evening
should weaken into the overnight hours. Heavy rain will still be
a threat, mainly south and east, through about midnight local
time. Expect this activity to wane overnight. Models are still
trying to figure out what happens to the cold front after it
moves through the area Wednesday night and Thursday morning.
Precipitation chances should lower during this period as the
front sags to the south, but the front will likely stall just to
our south. The GFS is quite aggressive at bringing
precipitation into the southern CWA as a midlevel vort max moves
in from the southwest Thursday night and Friday. The CMC/ECMWF
look much drier, keeping precipitation confined primarily to
Delmarva or to our west through this period. Given the rather
wet bias the GFS has exhibited recently and the tendency for
troughs to be more effective in general at scouring
precipitation to the north of stalling fronts (at least for a
time), sided the forecast on the drier side. That said, I do
have mentionable PoPs south of I-76 Thursday and Friday (and
everywhere Friday), given the uncertainty. Friday (and possibly
Saturday) appears to be the best chance for widespread showers
and thunderstorms beyond Wednesday.

Perhaps the biggest change to the forecast from 36 hours ago is
for Saturday. The 00z GFS and ECMWF both hint at a weak front
moving in from the northwest. This is attendant to a digging
vort max from the established eastern-Canada longwave trough.
The QPF signal has noticeably increased with the ECMWF during
this period, especially to our west, for Saturday afternoon.
Have added/increased PoPs across the board Saturday and Saturday
night, with the highest PoPs west (near the front's expected
position during peak heating) and south (near the languishing
front to our south). The GFS and ECMWF hint at another system on
Sunday as well, but the effects of this second one may be too
far north of our area. For now, have slight- chance PoPs for
Sunday (which is basically climatology).

High pressure may build into the area early next week, but
confidence is rather low given the complicated regime preceding
this.

Forecast temperatures through the period are close to
climatology, varying little day to day.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Mainly VFR. Local MVFR visibility restrictions are
possible...mainly at KRDG, KABE. Variable wind 6 knots or less.

Wednesday...Mainly VFR. Showers and thunderstorms in the afternoon
will reduce conditions to MVFR or IFR at times. Southwest to west
wind 5 to 10 knots.

OUTLOOK...

Wednesday night...A chance of storms during the evening and
early overnight. Gusty/erratic winds and torrential downpours
will be possible with the storms, with brief restrictions to be
expected if/when they impact the terminals. Outside of
convection, mainly VFR with southwest winds 5 to 15 kts becoming
northwest as a front slowly moves through the area.

Thursday through Friday night...Mainly VFR, though there is
some chance of storms both days, especially south and west of
PHL. North winds on Thursday becoming more east or southeast
Thursday night and Friday, with speeds generally 10 kts or less.

Saturday through Saturday night...Mainly VFR, though a chance
of storms exists across the area. Brief restrictions possible.
Winds generally south or southeast up to 10 kts.

&&

.MARINE...
Southwest wind generally 10 to 15 knots tonight and Wednesday. Wave
heights on our ocean waters will be 2 to 4 feet with a long period
southeast swell underlying any wind waves. On Delaware Bay, wave
should be 2 feet or less.

OUTLOOK...

Wednesday night...A good chance of storms lingering into the
evening and early overnight hours, with gusty/erratic winds and
locally higher waves in their proximity. Outside of storms,
sub-advisory winds/seas expected.

Thursday through Saturday...Sub-advisory winds/seas expected. A
chance of storms through the period, primarily off the Delaware
coast.

RIP CURRENTS...

A 13 to 15 second southeasterly swell will continue along the coasts
of Delaware and New Jersey into Wednesday. As a result, there will
be a moderate risk for the development of dangerous rip currents
through that time.

&&

.EQUIPMENT...
The NOAA Weather Radio transmitter located in Howell, New
Jersey (Station WXM-60) was damaged during the storms on July
22. As a result, the radio signal is not transmitting properly.
It will take a while for the repairs to be made. We do not have
an estimate as to when the broadcast will be fully restored.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Staarmann
Near Term...Fitzsimmons/Iovino
Short Term...Iovino
Long Term...CMS/Staarmann
Aviation...CMS/Iovino/Staarmann
Marine...CMS/Iovino/Staarmann
Equipment...
Hazardous weather outlook, Jul 30, 3:10 PM EDT, 12 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
310 PM EDT Tue Jul 30 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-311915-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
310 PM EDT Tue Jul 30 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is the potential for locally heavy rain and isolated damaging
wind gusts on Wednesday afternoon and Wednesday evening. The heavy
rain could result in flooding of roadways and areas of poor drainage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-311915-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
310 PM EDT Tue Jul 30 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A moderate risk for the development of dangerous rip currents is
expected for Wednesday.

There is the potential for locally heavy rain and isolated damaging
wind gusts on Wednesday afternoon and Wednesday evening. The heavy
rain could result in flooding of roadways and areas of poor drainage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-311915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
310 PM EDT Tue Jul 30 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts in excess of 35 knots are possible with any thunderstorms
on Wednesday afternoon and Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 30, 10:45 PM EDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1045 PM EDT Tue Jul 30 2019

PAZ060-310330-
Berks-
1045 PM EDT Tue Jul 30 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

At 1045 PM EDT, a strong thunderstorm was located over Avon, or over
Myerstown, moving northeast at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hamburg, Womelsdorf, Bernville and Strausstown.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4064 7599 4058 7589 4036 7620 4039 7627
      4049 7643
TIME...MOT...LOC 0245Z 222DEG 27KT 4038 7637

CMS
Special weather statement, Jul 30, 11:38 PM EDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1138 PM EDT Tue Jul 30 2019

PAZ054-060-061-310430-
Lehigh-Berks-Carbon-
1138 PM EDT Tue Jul 30 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKS...
NORTHWESTERN LEHIGH AND SOUTHWESTERN CARBON COUNTIES...

At 1137 PM EDT, a strong thunderstorm was located over Wanamakers, or
10 miles south of Tamaqua, moving northeast at 15 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lehighton, Palmerton, Jim Thorpe, Nesquehoning, Lenhartsville, New
Mahoning, Wanamakers, New Tripoli, Jordan Valley, Lansford, Summit
Hill, Bowmanstown, Parryville, Weissport and Weissport East.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4063 7600 4065 7598 4069 7587 4070 7583
      4074 7576 4081 7587 4086 7594 4091 7593
      4080 7561 4054 7583 4061 7601
TIME...MOT...LOC 0337Z 204DEG 15KT 4066 7590

CMS
Special weather statement, Jul 31, 12:06 AM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1206 AM EDT Wed Jul 31 2019

PAZ054-055-061-062-310445-
Lehigh-Monroe-Northampton-Carbon-
1206 AM EDT Wed Jul 31 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEHIGH...CARBON...
SOUTHWESTERN MONROE AND WESTERN NORTHAMPTON COUNTIES...

At 1206 AM EDT, a strong thunderstorm was located over Palmerton, or
over Lehighton, moving northeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lehighton, Palmerton, Jim Thorpe, Slatington, Nesquehoning,
Walnutport, Brodheadsville, Kunkletown, Gilbert, Pocono Raceway, Lake
Harmony, Rossland, Berlinsville, Albrightsville, Emerald,
Kresgeville, Sun Valley, Jonas, Meckesville and Danielsville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4071 7568 4086 7586 4112 7557 4091 7530
TIME...MOT...LOC 0406Z 224DEG 23KT 4081 7567

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:02 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden28 min
Jul 31, 1:14 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jul 31, 1:19 PM EDTFlash Flood WarningPHIBurlington5 hr
Jul 31, 1:30 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer45 min
Jul 31, 1:43 PM EDTSpecial Marine WarningPHI62 min
Jul 31, 1:46 PM EDTFlash Flood WarningPHIBurlington, Mercer3 hr
Jul 31, 1:49 PM EDTSpecial Marine WarningPHI86 min
Jul 31, 1:57 PM EDTSpecial Weather StatementPHIOcean33 min
Jul 31, 2:11 PM EDTSevere Thunderstorm WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more49 min
Jul 31, 2:21 PM EDTAreal Flood AdvisoryPHIOcean4 hr
Jul 31, 2:23 PM EDTSevere Thunderstorm WarningPHIMonmouth52 min
Jul 31, 2:29 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean46 min
Jul 31, 2:29 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean46 min
Jul 31, 2:32 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more3 hr
Jul 31, 2:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer44 min
Jul 31, 2:53 PM EDTSevere Thunderstorm WarningPHIMonmouth52 min
Jul 31, 3:00 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean3 hr
Jul 31, 3:05 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean40 min
Jul 31, 3:06 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 3:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset40 min
Jul 31, 3:24 PM EDTFlash Flood WarningPHIMonmouth4 hr
Jul 31, 3:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset51 min
Jul 31, 3:39 PM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren4 hr
Jul 31, 3:39 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean51 min
Jul 31, 3:48 PM EDTFlash Flood WarningPHIOcean2 hr
Jul 31, 3:49 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Mercer, Monmouth41 min
Jul 31, 3:51 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 3:58 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset17 min
Jul 31, 4:36 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 31, 4:52 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren38 min
Jul 31, 4:58 PM EDTFlash Flood WarningPHISussex, Warren4 hr
Jul 31, 5:02 PM EDTSpecial Weather StatementPHIAtlantic28 min
Jul 31, 5:16 PM EDTSpecial Weather StatementPHIAtlantic44 min
Jul 31, 5:27 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cumberland, Ocean, Salem48 min
Jul 31, 5:41 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more3 hr
Jul 31, 5:44 PM EDTSevere Thunderstorm WarningPHISussex25 min
Jul 31, 5:51 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 5:55 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean35 min
Jul 31, 5:57 PM EDTSpecial Marine WarningPHI63 min
Jul 31, 6:05 PM EDTSpecial Marine WarningPHI55 min
Jul 31, 6:41 PM EDTSpecial Marine WarningPHI64 min
Jul 31, 6:53 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 7:36 PM EDTSpecial Marine WarningPHI54 min
Jul 30, 10:45 PM EDTSpecial Weather StatementPHIBerks45 min
Jul 30, 11:38 PM EDTSpecial Weather StatementPHILehigh52 min
Jul 31, 12:06 AM EDTSpecial Weather StatementPHICarbon39 min
Jul 31, 2:27 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery3 hr
Jul 31, 7:08 PM EDTSpecial Weather StatementPHIQueen Anne's37 min
Jul 31, 7:21 PM EDTSpecial Weather StatementPHIQueen Anne's24 min
Jul 31, 4:00 PM EDTSpecial Weather StatementPHISussex30 min
Jul 31, 4:33 PM EDTSevere Thunderstorm WarningPHISussex9 min
Jul 31, 6:05 PM EDTSevere Thunderstorm WarningPHISussex26 min

Nearby

Flash Flood Watches in New Jersey, 2019Flash Flood Watches in Pennsylvania, 2019Flash Flood Watches in Maryland, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.